MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET
Catalog Number B33983
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unspecified date, a 6.5" (17 cm) appx 0.59 ml, smallbore bifuse ext set, w/clave¿, check valve, 2 clamps (red, white), luer lock experienced leaking near the connection piece where the bifurcation splits off.There was no patient harm reported.This is one of two events.

Brand Name
6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21556108
Report Number9617594-2025-00435
Device Sequence Number4475462
Product Code FMG
UDI-Device Identifier00887709127166
UDI-Public00887709127166
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33983
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown